The normalization of discrete equations of convolution type
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1968), pp. 45-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1968_12_a5,
author = {N. K. Karapetyants},
title = {The normalization of discrete equations of convolution type},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {45--52},
year = {1968},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1968_12_a5/}
}
N. K. Karapetyants. The normalization of discrete equations of convolution type. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1968), pp. 45-52. http://geodesic.mathdoc.fr/item/IVM_1968_12_a5/